# SDR P5CA9801432

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AT DXB FOUND BIRD STRIKE DAMAGE TO NR 2 ENGINE.  VARIOUS FAN BLADES BROKEN OFF AT TIPS AND BLADES ALSO BENT.  TOTAL 8 BLADES DAMAGED.  CARRIED OUT FOD (BIRD STRIKE) INSP PER MM 72-00-00.  NO DAMAGE EVIDENT ADJACENT TO CORE, ONLY FAN BLADES.  FAN BLADES REPLACED PER MM 72-31-02 PG 401.  ENGINE IDLE RUN CARRIED OUT SATISFACTORY.
